# SDR 98FDEA00404

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Condition: Malfunction
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

98-0154  STA-IND, ON T/O AIRCRAFT ROLL WAS EXTREMELY LONG.  AIRBORNE WITH STANDARD T/O EPR'S SET NR 1 AND NR 3 N1'S WERE APPROXIMATELY 82 PERCENT AND NR 2 N1 WAS APPROX 91 PERCENT.  A/C BLEED SWITCHES WERE NR 1 OPEN NR 2 AND NR 3 WERE CLOSED.  CHECKED ANTI-ICE BLEEDS ALL WERE CLOSED.  OTHER ENGINE INSTRUMENTS SEEMED TO MATCH N1 SETTINGS.  REMOVED AND REPLACED NR 3 PRESS RATIO TRANSMITTER EPR OPER CHECK NORMAL ON GROUND AT THIS TIME.  SEE A/C MAINTENANCE LOG PAGE 972220 FOR NR 1 EPR DEFERRAL.  FOUND INSECT NEST (MUD DAUBER) IN PT 2 PORT NR 1 AND NR 3 ENGINE.  CLEANED OUT NEST AND BLEW OUT PT 2 PORT.  RAN ENGINES PER JET RUN HANDBOOK CHAPTER 6.  ALL PARAMETERS NORMAL.
